# SDR UPS97824508

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CARGO FRAME AT FS 600 HAS EDGE DAMAGE L8L.  BONDED DAMAGED AREA IAW REO 03633, FABRICATED REPAIR ANGLE AND STRAPS IAW DC8 SRM D53-2-0D AND SDR EO 013633, TREATED AND PRIMED REPAIR PARTS AND REPAIRD AREA IAW DC8 SRM D51-1-D8, INSTALLED REPAIR IAW DC8 SRM 51-1-20D.
